Paires Sym�triques Orthogonales et Isomorphisme de Rouvi�re
Journal of Lie theory, Tome 15 (2005) no. 1, pp. 79-87
Cet article a éte moissonné depuis la source Heldermann Verlag
In a recent work A. Alekseev and E. Meinrenken [arXiv: math. RT/0308135] proved that for quadratic symmetric pairs with anti-invariant bilineaire form, Rouvi�re's formula is still valid by using a deformation of the Weyl algebra. We recover this result by using the orbit method in Lie theory and our generalized Harish-Chandra homomorphism [J. Functional Anal. 117 (1993) 118--173 and 173--214, Bull. Soc. Math. France 126 (1998) 295--354].
@article{JLT_2005_15_1_JLT_2005_15_1_a5,
author = {C. Torossian },
title = {Paires {Sym�triques} {Orthogonales} et {Isomorphisme} de {Rouvi�re}},
journal = {Journal of Lie theory},
pages = {79--87},
year = {2005},
volume = {15},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a5/}
}
C. Torossian . Paires Sym�triques Orthogonales et Isomorphisme de Rouvi�re. Journal of Lie theory, Tome 15 (2005) no. 1, pp. 79-87. http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a5/